Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have high cholesterol, on lipitor, have neuropathy on foot. Side effects?

I am 62 years old and I have high cholesterol (139) and low good cholesterol (48) on 10mg of Lipitor (My father died of heart issues at the age of 76). But after 10 years I have began to have some side effects (for example neuropathy in my feet ) I want to get off the statins and lower my cholesterol. I exercise regularly (6 days a week) and have lost weight -- I need to loose another 5 to 10 lbs (I am 5 3 and weigh 133lb). What can I do? Ana Sauthoff
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Neuropathy is one of the side effect of cholestrol lowering drugs.weight can be lowered by.regular exercise.decrease intake of carbohydrates and fat and increase intake of proteins.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor